Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Waiting Times When Queues are in Tandem

Edgar Reich
The Annals of Mathematical Statistics
Vol. 28, No. 3 (Sep., 1957), pp. 768-773
Stable URL: http://www.jstor.org/stable/2237237
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Waiting Times When Queues are in Tandem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
768
    768
  • Thumbnail: Page 
769
    769
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773